×

zbMATH — the first resource for mathematics

Linear systems in Jordan algebras and primal-dual interior-point algorithms. (English) Zbl 0889.65066
The author discusses a possibility of the extension of a primal-dual interior-point algorithm for optimization problems of the form \[ \langle a,x\rangle \rightarrow \min X \in (b+X) \cap \Omega, \] where \(V\) is an Euclidean Jordan algebra, \(X\) is a vector subspace of \(V\), \(\Omega\) is the cone of squares of \(V\), \(a\in X, b \in X^\perp\). The question of solvability of a linear system arising in the implementation of the primal-dual algorithm is analyzed and a nondegeneracy theory for the considered class of problems is developed.

MSC:
65K05 Numerical mathematical programming methods
90C05 Linear programming
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Alizadeh, F.; Haeberly, J.-P.A.; Overton, M.L., Primal-dual interior-point methods for semidefinite programming, (1994), Manuscript · Zbl 0819.65098
[2] Alizadeh, F.; Haeberly, J.-P.A.; Overton, M.L., Primal-dual interior-point methods for semidefinite programming: convergence rates, stability and numerical results, (1996), Preprint
[3] Alizadeh, F.; Haeberly, J.-P.A.; Overton, M.L., Complementarity and nondegeneracy in semidefinite programming, Math. programming, ser. B, 77, 111-128, (1997) · Zbl 0890.90141
[4] Faraut, J.; Koranyi, A., Analysis on symmetric cones, (1994), Clarendon Press Oxford · Zbl 0841.43002
[5] Faybusovich, L., Jordan algebras, symmetric cones and interior-point methods, ()
[6] Freudenthal, H., Oktaven, (1951), Ausnahmegruppen und Oktavengeometrie Utrecht · Zbl 0056.25905
[7] Jacobson, N., Structure and representations of Jordan algebras, (1968), Amer. Math. Society Providence, RI · Zbl 0218.17010
[8] Shida, M.; Shindoh, S.; Kojima, M., Existence of search directions in interior-point algorithms for the SDP and the monotone SDLCP, () · Zbl 0913.90252
[9] Unterberger, A.; Upmeier, H., Pseudodifferential analysis on symmetric cones, (1996), CRC Press · Zbl 0854.35001
[10] Upmeier, H., Toeplitz operators and index theory in several complex variables, (1996), Birkhauser Basel · Zbl 0957.47023
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.